# SDR DLL14962015

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Condition: Inoperative
- Location: L2 Door
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EXTERIOR OF L2 DOOR INOP.  REPLACED POWER SUPPLY, CHKS GOOD.
